MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a cerebral vascular accident (cva) occurred.A left atrial appendage (laa) closure procedure was performed and a 24mm watchman laa closure device was implanted uneventfully.In (b)(6) 2021, at the 45-day follow-up transesophageal echo (tee), the device was noted to be properly seated and without device related thrombus.The patient was taken off their oral anticoagulation and moved to antiplatelet therapy.On (b)(6) 2021, the patient presented with an embolic cva to an alternate facility from the implant facility.It is unknown if the patient was compliant with their medication regimen.The patient continues to have speech difficulties.

Brand Name
WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11939922
Report Number2134265-2021-07250
Device Sequence Number4066361
Product Code NGV
UDI-Device Identifier08714729838234
UDI-Public08714729838234
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2023
Device Model Number10371
Device Catalogue Number10371
Device Lot Number0025228763
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR